Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 96, NWS Los Angeles, CA

July 15, 2021

NWS Los Angeles, CA issued this small craft advisory at Jul 15, 2021, 2:11 AM PDT. It took effect at Jul 15, 2021, 3:00 PM PDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2021, 2:11 AM PDT (09:11 UTC)
In effect from
Jul 15, 2021, 3:00 PM PDT
Expired
Jul 18, 2021, 2:06 AM PDT
In force
59 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

845 
WHUS76 KLOX 150911
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
211 AM PDT Thu Jul 15 2021

PZZ670-673-151715-
/O.NEW.KLOX.SC.Y.0096.210715T2200Z-210719T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
211 AM PDT Thu Jul 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...From 3 PM this afternoon to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
949 
WHUS76 KLOX 151606
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
906 AM PDT Thu Jul 15 2021

PZZ670-673-160015-
/O.CON.KLOX.SC.Y.0096.210715T2200Z-210719T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
906 AM PDT Thu Jul 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...From 3 PM this afternoon to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
408 
WHUS76 KLOX 152338
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
438 PM PDT Thu Jul 15 2021

PZZ670-673-160745-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210719T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
438 PM PDT Thu Jul 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips
548 
WHUS76 KLOX 160739
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1239 AM PDT Fri Jul 16 2021

PZZ676-161545-
/O.EXB.KLOX.SC.Y.0096.210717T0000Z-210717T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
1239 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 5 PM this afternoon to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-161545-
/O.EXT.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
1239 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-161545-
/O.EXT.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
1239 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
162 
WHUS76 KLOX 160943
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
243 AM PDT Fri Jul 16 2021

PZZ670-161745-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
243 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-161745-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
243 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-161745-
/O.CON.KLOX.SC.Y.0096.210717T0000Z-210717T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
243 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 5 PM this afternoon to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
398 
WHUS76 KLOX 161803
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1103 AM PDT Fri Jul 16 2021

PZZ670-170215-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
1103 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-170215-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
1103 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ676-170215-
/O.CON.KLOX.SC.Y.0096.210717T0000Z-210717T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
1103 AM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 5 PM this afternoon to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
046 
WHUS76 KLOX 162125
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
225 PM PDT Fri Jul 16 2021

PZZ670-170530-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
225 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-170530-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
225 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ676-170530-
/O.CON.KLOX.SC.Y.0096.210717T0000Z-210717T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
225 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
380 
WHUS76 KLOX 170351
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
851 PM PDT Fri Jul 16 2021

PZZ670-171200-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
851 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ673-171000-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
851 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$

PZZ676-171000-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
851 PM PDT Fri Jul 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Check conditions prior to leaving safe harbor.

&&

$$
Kj
742 
WHUS76 KLOX 170908
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
208 AM PDT Sat Jul 17 2021

PZZ673-676-171015-
/O.CAN.KLOX.SC.Y.0096.000000T0000Z-210717T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
208 AM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds are next expected to reach Small Craft Advisory levels any
longer, therefore the advisory has been cancelled.

$$

PZZ670-171715-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
208 AM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions. Check
conditions prior to leaving safe harbor.

&&

$$
823 
WHUS76 KLOX 171605
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
905 AM PDT Sat Jul 17 2021

PZZ670-180015-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
905 AM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
195 
WHUS76 KLOX 172111
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
211 PM PDT Sat Jul 17 2021

PZZ670-180515-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
211 PM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
814 
WHUS76 KLOX 180317
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
817 PM PDT Sat Jul 17 2021

PZZ673-181000-
/O.EXA.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
817 PM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-181000-
/O.CON.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
817 PM PDT Sat Jul 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
117 
WHUS76 KLOX 180906
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
206 AM PDT Sun Jul 18 2021

PZZ670-673-181015-
/O.CAN.KLOX.SC.Y.0096.000000T0000Z-210718T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
206 AM PDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have lowered to below Small Craft Advisory thresholds,
therefore the Small Craft Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 11:59 PM PDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 14, 11:59 PM PDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1159 PM PDT Wed Jul 14 2021

.SYNOPSIS...14/857 AM.

A cooling trend will bring temperatures down to near normal
starting today and continuing through late this week as high
pressure weakens over the west coast and onshore flow increases.
Coastal night through morning low clouds will work their way into
the coastal valleys by morning.

&&

.SHORT TERM (TDY-FRI)...14/922 PM.

***UPDATE***

Aside from a few sprinkles this morning, it was a fairly quiet day
with morning marine layer clouds over coastal areas gradually
decreasing through the day. Marine layer clouds will return
tonight, and may reach some of the valleys in the morning before
quickly burning off. Dry conditions are expected Thursday with the
lack of southeast monsoonal flow, and temperatures will continue
on the cooling trend before stabilizing Friday.

***From Previous Discussion***

Synoptically, the area is under a dome of high pressure with 594
dam height at 500mb. This feature will weaken and move to the
southeast over the next few days and then on Saturday the high
reappears as a 594 dam feature centered near the four-corners
area. This placement supports the advection of monsoonal moisture
from our southeast and we should see increasing cloud coverage
through next week and showers become possible.

Today through Friday will be fairly similar and unremarkable from
a sensible weather perspective. The upper-level high will remain
over the southern half of the state and heights over our area will
slowly drop from about 594 dam to 590 dam on Friday. The lower
heights and some onshore flow will bring a few degrees of cooling
to the area today and Thursday with not much change forecast for
Friday. Most areas will have slightly below normal afternoon high
temperatures during the three day period.

Moderate to strong onshore flow both to the north and the east
will also continue across all three days. Antelope Valley and
parts of the LA County mountains will see gusts in the mid to
high 30 mph range. The afternoon east push to KDAG is forecast to
peak near 10 mb each afternoon although in reality these forecasts
usually end up about 2 MB too high. There will likely be some
isolated advisory level (45 to 55 mph) gusts in the Lake Palmdale
area. These strong winds along with warm temps and fairly low
humidities will bring elevated fire danger to these areas each
afternoon.

The high heights will keep the marine layer down to about 1000 ft
which will limit the coastal valley penetration. Night through
morning low clouds will continue across all of the coasts today
through Friday. The strong onshore flow will likely keep more than
a few beaches cloudy all day.

A change to the pattern on Saturday as the upper high over
Southern California breaks down and reforms over the four corners
area as a 594 dam dome. This placement will open the door for
monsoon flow coming from our southeast. Locally, heights remain at
about Friday's 590 dam, but the onshore flow weakens a bit
allowing earlier and better clearing of the marine layer along
with a couple of degrees of warming.

.LONG TERM (SAT-TUE)...14/122 PM.

The upper high strengthens on Sunday to about about 592 dam in our
area, and they will remain roughly that high through next
Wednesday. Models show about 4 MB of offshore trends which will
reduce the marine influence and allow max temps to climb back up.
Valley temperatures will mostly be in the 90s and the Antelope
Valley will be back into the low 100s. The monsoon door is open
and a cross section view shows moisture in the southeast of our
area at about 700mb, but probably nothing more than a cloud maker
by Sunday.

A small shortwave zips through the area on Monday and models show
increased vorticity along with this feature. Have not put in any
precipitation for the day, but this feature bears watching.

Aside from that, there is little change in the sensible weather
Monday through Wednesday. The upper high will shift a little more
to the north and strengthen further to 600 dam but locally heights
will remain near 592 dam. Onshore flow will increase a little
and once again this should help the morning stratus become a
little more organized. Max temps will not change much day to day,
and will be 3 to 6 degrees above normal across the interior due
to the higher than normal heights, and slightly below normal
across the coasts and valleys due to onshore flow.

The monsoon moisture will increase in the extended outlook range
of Thursday and Friday, and there will likely be some tropical
storms forming to our south which could kick more moisture into
the flow pattern. It's too early to say when or if it will bring
typical monsoonal thunderstorms to our area, but it is definitely
something to watch.

&&

.AVIATION...15/0658Z.

At 0548Z, the marine layer was around 1000 feet deep. The top of
the inversion was around 2700 feet with a temperature of 24
degrees Celsius.

High confidence for desert TAFs. Moderate confidence for KPRB,
KVNY, and KBUR with uncertainty in the extent of marine layer
clouds. Cigs may be shorter-lived than forecast up to 90 min.

Moderate confidence in coastal TAFs with IFR to low MVFR CIGs
overall. There is a 30% chance for coastal CIGs to lower to LIFR,
especially across KSMX,KSBP after 09z. Low clouds should scour out
+/- 1 hour from 06z TAFs.

KLAX...Moderate confidence in 06z TAF. There is a 40 percent chc
of IFR CIGS tonight, at least from 07z-12z, otherwise CIGS
expected to be MVFR. Good confidence that CIGs will scour out +/-
1 hour from 06z TAF. There is a 10% chance of an easterly wind
component of 6 kt or greater from 11z- 16z.

KBUR...Moderate confidence in 06z TAF. There is a 30% chance of
IFR CIGS 12Z-16Z.

&&

.MARINE...14/801 PM.

For the Outer Waters, moderate to high confidence in current
forecast. Winds and seas will remain below Small Craft Advisory
(SCA) thresholds Through Thursday afternoon. There is a 60%
chance that winds will increase to SCA levels starting in the
northern zone (PZZ670) Thursday evening then spread south of
Point Sal to the Channel Islands by Friday evening including areas
NW of San Nicolas Island. High confidence for widespread SCA
level winds Friday night through the weekend.

For the Inner Waters north of Point Concpetion, moderate to high
confidence in current forecast. High confidence in winds and seas
remaining below SCA levels through Fri night. For Saturday and
Sunday, there is a 50% chance of SCA level winds during the
afternoon and evening hours.

For the Inner Waters south of Point Conception, high confidence
in current forecast. Through Sunday, winds and seas are expected
to remain below SCA levels.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK (FRI-TUE).

No significant hazards expected.

&&

PUBLIC...Phillips/RAT/Rorke
AVIATION...CK
MARINE...RAT
SYNOPSIS...jld

weather.gov/losangeles

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.